# SDR SWAA2022020735098

- Difficulty date: January 3, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 19,977 hours, 8,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO R/H FLOOR TO SIDEWALL SUPPORT BS 727+4 TO BS 767 RBL 23 / REMOVED CORROSION ON AFT CARGO R/H FLOOR AND SIDEWALL SUPPORT @BS727+4 TO BS767 IN AN AREA L 1.5' X W 1' X D .010' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103. FABRICATED AND INSTALLED REPLACEMENT FLOOR AND SIDEWALL SUPPORT USING BAC 1496-377 7075T62 CLAD LOT #5063847-3 WITH SPLICE LOCATED @ R/H BS 727F+10 IAW SRM 53-00-53-2R-5 AND BOEING DWG #146A7502 81075U 1-6-18
